# SDR SCNA202405170237

- Difficulty date: May 9, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 52,491 hours, 28,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR BRACKETS ON DOOR ARE LOOSE. - -  : ADJUSTED GIRT BAR BRACKETS REF AMM 25-66-00
